Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 280, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 13, 2020, 4:23 AM EDT for Forsyth County, Fulton County, Georgia. It took effect at Apr 13, 2020, 5:45 AM EDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2020, 4:23 AM EDT (08:23 UTC)
- In effect from
- Apr 13, 2020, 5:45 AM EDT
- Expired
- Apr 14, 2020, 4:56 PM EDT
- In force
- 35 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 8.79 ft at Apr 14, 2020, 6:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
899
WGUS42 KFFC 130823
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
423 AM EDT Mon Apr 13 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Allatoona Creek near Mars Hill affecting Cobb County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC067-132222-
/O.NEW.KFFC.FL.W.0279.200413T0823Z-000000T0000Z/
/MAHG1.1.ER.200413T0815Z.200413T0815Z.000000T0000Z.UU/
423 AM CDT Mon Apr 13 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Allatoona Creek near Mars Hill.
* From early this morning until further notice.
* At 4 AM Monday the stage was 13.0 feet...and rising.
* Flood stage is 13 feet.
* At 13 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and fields near the creek upstream and downstream from
the gage on Stilesboro Road.
&&
LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465
$$
GAC117-121-132222-
/O.NEW.KFFC.FL.W.0280.200413T0945Z-200414T1424Z/
/APHG1.1.ER.200413T0945Z.200413T1800Z.200414T0824Z.NO/
423 AM EDT Mon Apr 13 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From early this morning until Tuesday morning.
* At 3 AM Monday the stage was 6.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by early this morning and
continue to rise to near 8.0 feet by this afternoon. The river will
fall below flood stage by early tomorrow.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$6 follow-up statements
101
WGUS82 KFFC 131546
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1146 AM EDT Mon Apr 13 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-140341-
/O.EXT.KFFC.FL.W.0281.000000T0000Z-200414T0341Z/
/CMGG1.1.ER.200413T0825Z.200413T1600Z.200413T2141Z.UU/
1146 AM EDT Mon Apr 13 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Big Creek near Cumming.
* Until this evening.
* At 10 AM Monday the stage was 7.3 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The river will continue rising to near 7.4 feet by this afternoon.
The river will fall below flood stage late this afternoon.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-140546-
/O.EXT.KFFC.FL.W.0280.000000T0000Z-200414T2308Z/
/APHG1.1.ER.200413T0816Z.200414T0000Z.200414T1708Z.NO/
1146 AM EDT Mon Apr 13 2020
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until Tuesday evening.
* At 10 AM Monday the stage was 7.5 feet...and rising slowly.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 7.9 feet by this evening.
The river will fall below flood stage tomorrow early afternoon.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$980
WGUS82 KFFC 132014
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
414 PM EDT Mon Apr 13 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-141013-
/O.EXT.KFFC.FL.W.0280.000000T0000Z-200415T0051Z/
/APHG1.1.ER.200413T0816Z.200414T0000Z.200414T1851Z.NO/
414 PM EDT Mon Apr 13 2020
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until Tuesday evening.
* At 345 PM Monday the stage was 8.0 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 7.0 feet.
* The river will continue rising to near 8.2 feet by this evening.
The river will fall below flood stage Tuesday afternoon.
* At 8.0 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$848
WGUS82 KFFC 140141
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
941 PM EDT Mon Apr 13 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-141541-
/O.EXT.KFFC.FL.W.0280.000000T0000Z-200415T0600Z/
/APHG1.1.ER.200413T0816Z.200414T0600Z.200415T0000Z.NO/
941 PM EDT Mon Apr 13 2020
...Flood Warning extended until late Tuesday night...The Flood
Warning continues for
The Big Creek near Alpharetta.
* Until late Tuesday night.
* At 845 PM Monday the stage was 8.2 feet...and rising slowly.
* Minor flooding is occurring.
* Flood stage is 7.0 feet.
* The river will continue rising to near 8.3 feet tonight.
The river will fall below flood stage Tuesday evening.
* At 8.0 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$877
WGUS82 KFFC 141432
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1032 AM EDT Tue Apr 14 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-150432-
/O.EXT.KFFC.FL.W.0280.000000T0000Z-200415T0800Z/
/APHG1.1.ER.200413T0816Z.200414T0945Z.200415T0200Z.NO/
1032 AM EDT Tue Apr 14 2020
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until late tonight.
* At 9 AM Tuesday the stage was 8.6 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by tonight.
* At 9 feet...Minor flooding expands along the creek from near
Cumming to Alpharetta and Roswell. Backyards of homes off Seale
Drive and Gunter Court and portions of the Golf of Georgia begin to
flood. The Big Creek Greenway experiences significant flooding up
to 3 feet deep...which results in closure of most of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
Campground off Preston Ridge Road will be under a foot of water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$785
WGUS82 KFFC 141949
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
349 PM EDT Tue Apr 14 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-150508-
/O.EXT.KFFC.FL.W.0280.000000T0000Z-200415T0508Z/
/APHG1.1.ER.200413T0816Z.200414T0945Z.200414T2308Z.NO/
349 PM EDT Tue Apr 14 2020
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until late tonight.
* At 245 PM Tuesday the stage was 7.5 feet...and falling quickly.
* Minor flooding is occurring.
* Flood stage is 7.0 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 8.0 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$783
WGUS82 KFFC 142056
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
456 PM EDT Tue Apr 14 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-142126-
/O.CAN.KFFC.FL.W.0280.000000T0000Z-200415T0508Z/
/APHG1.1.ER.200413T0816Z.200414T0945Z.200414T1955Z.NO/
456 PM EDT Tue Apr 14 2020
The Flood Warning is cancelled for
The Big Creek near Alpharetta.
* This takes effect immediately.
* At 445 PM Tuesday the stage was 6.6 feet...and falling quickly.
* Flood stage is 7.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 13, 4:12 AM EDT, 11 minutes earlier.
Area forecast discussion, Apr 13, 4:12 AM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 412 AM EDT Mon Apr 13 2020 .SHORT TERM /Today through Tuesday/... Ongoing severe thunderstorms were moving through portions of east and central GA this morning. These storms should push east of the forecast area by 12-13z. A secondary line of showers and thunderstorms was moving across northwest GA also. This line had a history of high winds earlier this evening across AL. So far reported winds have been within wind advisory criteria. Currently a Wind Advisory is in effect until 14z. A Flash Flood Watch remains in effect for a portion of north GA until 12z. Even though rain had ended across that area...some creeks are on the rise. Otherwise clearing should occur rapidly later this morning. Tonight should be dry and cooler. We will remain under a southwest flow aloft...so moisture returns during the day for central GA along the stalled frontal boundary. Low pops have been continued for a portion of 41 .LONG TERM /Tuesday Night through Sunday/... Region remains under a fairly active and progressive pattern through the extended forecast period. A short wave sweeps along the gulf coast region late Tuesday into Wednesday bringing rain chances back into the forecast area, especially the southern portion of the area. Mainly dry for the latter half of the work-week with rain chances increasing again next weekend as another wave approaches. Generally went with a model blend for the forecast grids. 20 && .AVIATION... 06Z UPDATE... A line of strong to severe thunderstorms will move across the taf sites from now through 11z. Have kept a tempo for all sites due to strong wind potential with gusts to 45 kts possible. Ceiling should vary from mvfr to ifr depending on rain and thunderstorms. Line timing is still on track for 06Z-07z for ATL and after 09Z for AHN and MCN. Conditions to clear fast behind the line although wind gusts should continue for several hours after. //ATL CONFIDENCE...06Z UPDATE... Medium on ceilings. Medium to High on remaining elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 76 49 74 52 / 20 5 5 30 Atlanta 73 48 71 48 / 10 5 5 30 Blairsville 66 41 66 41 / 20 5 10 30 Cartersville 69 43 68 43 / 5 5 5 20 Columbus 80 53 79 53 / 10 5 10 40 Gainesville 71 47 70 49 / 10 5 5 30 Macon 81 53 79 55 / 30 5 10 40 Rome 67 43 67 42 / 5 5 5 20 Peachtree City 75 47 74 47 / 10 5 5 30 Vidalia 85 59 83 62 / 80 10 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 11 AM EDT this morning for the following zones: Bleckley...Dodge...Emanuel...Glascock...Jefferson... Johnson...Laurens...Montgomery...Pulaski...Telfair...Toombs... Treutlen...Warren...Washington...Wheeler...Wilcox. Wind Advisory until 10 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Flash Flood Watch until 8 AM EDT this morning for the following zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd... Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union... Walker...White...Whitfield. Tornado Watch until 7 AM EDT this morning for the following zones: Baldwin...Crisp...Dooly...Greene...Hancock...Sumter... Taliaferro...Twiggs...Wilkes...Wilkinson. && SHORT TERM...41 LONG TERM....20 AVIATION...41
Hazardous weather outlook, Apr 12, 6:15 PM EDT, 10 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 615 PM EDT Sun Apr 12 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 615 PM EDT Sun Apr 12 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Rest of tonight...Sunday night... Scattered to numerous severe thunderstorms are expected across north and central Georgia tonight. Some significant long-track tornadoes along with damaging winds and large hail can be expected. Flash flooding will also be possible over parts of far north Georgia tonight. River levels may remain high through early next week. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Some severe storms may linger over portions of east central Georgia early Monday. Isolated to scattered thunderstorms are possible Tuesday through Wednesday, and again Saturday. .SPOTTER INFORMATION STATEMENT... Virtual activation of storm spotters should be in effect. Please relay any reports of severe weather to the National Weather Service, amateur radio nets and other official sources while following all local, state and CDC guidelines.
In the hours before
Local storm report, Apr 13, 2:51 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM TSTM WND DMG 2 SSE DULUTH 33.98N 84.13W
04/13/2020 GWINNETT GA EMERGENCY MNGR
TREE WAS REPORTED DOWN ON A STRUCTURE ON THE 3200TH
BLOCK OF CARDINAL LAKE DR NW.
&&
EVENT NUMBER FFC2000353
TVSpecial weather statement, Apr 13, 3:36 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 AM EDT Mon Apr 13 2020
GAZ080-090>093-102>106-130800-
Macon GA-Schley GA-Chattahoochee GA-Stewart GA-Crisp GA-Dooly GA-
Taylor GA-Sumter GA-Marion GA-Webster GA-
336 AM EDT Mon Apr 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
SOUTHEASTERN CHATTAHOOCHEE...STEWART...NORTHWESTERN CRISP...
SOUTHWESTERN DOOLY...SOUTHERN TAYLOR...SUMTER...SOUTHERN MARION AND
WEBSTER COUNTIES UNTIL 400 AM EDT...
At 335 AM EDT...a line of strong thunderstorms was along a line
extending from near Unadilla to near Sanford...and moving east at
30 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Americus, Lumpkin, Buena Vista, Ellaville, Oglethorpe, Preston,
Montezuma, Richland, Plains, Ideal, Leslie, Andersonville, De Soto,
Desoto, Weston, Cobb, Sumter, Putnam, Lamar and Seminole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3197 8444 3192 8446 3192 8487 3194 8495
3195 8496 3198 8496 3198 8503 3217 8501
3245 8417 3201 8380 3191 8413 3192 8434
3187 8434
TIME...MOT...LOC 0735Z 354DEG 16KT 3225 8378 3194 8493Local storm report, Apr 13, 3:49 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG 3 WNW BROWNDALE 32.31N 83.63W
04/13/2020 HOUSTON GA EMERGENCY MNGR
TREES REPORTED DOWN NEAR THE INTERSECTION OF HWY 26 AND
LOGGINS RD.
&&
EVENT NUMBER FFC2000354
TVLocal storm report, Apr 13, 3:51 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 4 SSW CLERMONT 34.43N 83.81W
04/13/2020 HALL GA EMERGENCY MNGR
A TREE WAS REPORTED TO HAVE FALLEN ON A HOUSE ON THE
6100TH BLOCK OF RIVER RUN CIRCLE.
&&
EVENT NUMBER FFC2000355
TVLocal storm report, Apr 13, 3:52 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG 1 SE OAKWOOD 34.22N 83.87W
04/13/2020 HALL GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 4500TH
BLOCK OF BRIARWOOD DR.
&&
EVENT NUMBER FFC2000356
TVLocal storm report, Apr 13, 3:54 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM TSTM WND DMG 2 ENE AQUALAND PARK 34.22N 83.94W
04/13/2020 HALL GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 6000TH
BLOCK OF RIVER OAKS.
&&
EVENT NUMBER FFC2000357
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:28 PM EDT | Tornado Warning | FFC | Chattooga, Walker, Whitfield | 32 min |
| Apr 12, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 28 min |
| Apr 12, 8:49 PM EDT | Tornado Warning | FFC | Murray, Whitfield | 26 min |
| Apr 12, 8:53 PM EDT | Special Weather Statement | FFC | Chattooga | 22 min |
| Apr 12, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 31 min |
| Apr 12, 9:09 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Apr 12, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Murray, Walker, Whitfield | 31 min |
| Apr 12, 9:25 PM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more | 6 hr |
| Apr 12, 9:40 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 35 min |
| Apr 12, 9:53 PM EDT | Tornado Warning | FFC | Murray, Whitfield | 14 min |
| Apr 12, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 40 min |
| Apr 12, 10:54 PM EDT | Tornado Warning | FFC | Dade, Walker | 36 min |
| Apr 12, 11:18 PM EDT | Tornado Warning | FFC | Catoosa | 12 min |
| Apr 12, 11:26 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 49 min |
| Apr 12, 11:40 PM EDT | Tornado Warning | FFC | Chattooga, Floyd | 35 min |
| Apr 13, 12:04 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 56 min |
| Apr 13, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more | 68 min |
| Apr 13, 12:18 AM EDT | River Flood Warning | FFC | Whitfield | 15 hr |
| Apr 13, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more | 81 min |
| Apr 13, 1:02 AM EDT | Tornado Warning | FFC | Bartow, Cherokee | 28 min |
| Apr 13, 1:07 AM EDT | Tornado Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 23 min |
| Apr 13, 1:18 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 57 min |
| Apr 13, 1:23 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 52 min |
| Apr 13, 1:24 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 40 min |
| Apr 13, 1:42 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more | 48 min |
| Apr 13, 1:44 AM EDT | Tornado Warning | FFC | Cherokee | 14 min |
| Apr 13, 2:01 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more | 44 min |
| Apr 13, 2:01 AM EDT | Tornado Warning | FFC | Talbot, Upson | 29 min |
| Apr 13, 2:11 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 41 hr |
| Apr 13, 2:18 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more | 42 min |
| Apr 13, 2:20 AM EDT | Tornado Warning | FFC | Lamar, Monroe, Upson | 25 min |
| Apr 13, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more | 38 min |
| Apr 13, 2:24 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 36 min |
| Apr 13, 2:33 AM EDT | Tornado Warning | FFC | Clayton, Fulton | 12 min |
| Apr 13, 2:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more | 50 min |
| Apr 13, 2:42 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Apr 13, 2:45 AM EDT | Tornado Warning | FFC | Butts, Jasper, Jones, Monroe | 30 min |
| Apr 13, 2:46 AM EDT | Tornado Warning | FFC | DeKalb, Fulton | 14 min |
| Apr 13, 2:50 AM EDT | River Flood Warning | FFC | Catoosa | 25 hr |
| Apr 13, 2:53 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 37 min |
| Apr 13, 2:54 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more | 51 min |
| Apr 13, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Oconee, Walton | 47 min |
| Apr 13, 3:00 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Hall, Jackson, Madison | 45 min |
| Apr 13, 3:01 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more | 44 min |
| Apr 13, 3:05 AM EDT | Tornado Warning | FFC | Baldwin, Jasper, Jones, Putnam | 25 min |
| Apr 13, 3:16 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Apr 13, 3:24 AM EDT | Tornado Warning | FFC | Greene, Hancock, Putnam | 36 min |
| Apr 13, 3:25 AM EDT | River Flood Warning | FFC | Whitfield | 3 days |
| Apr 13, 3:35 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more | 40 min |
| Apr 13, 3:36 AM EDT | Special Weather Statement | FFC | Schley, Stewart, Sumter, Webster | 24 min |
| Apr 13, 3:37 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more | 53 min |
| Apr 13, 3:50 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Apr 13, 4:03 AM EDT | Tornado Warning | FFC | Johnson, Washington, Wilkinson | 27 min |
| Apr 13, 4:05 AM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren, Washington | 25 min |
| Apr 13, 4:09 AM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren, Washington | 23 min |
| Apr 13, 4:10 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Washington | 80 min |
| Apr 13, 4:17 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Pulaski, Telfair and 3 more | 73 min |
| Apr 13, 4:19 AM EDT | Areal Flood Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 6 hr |
| Apr 13, 4:23 AM EDT | River Flood Warning | FFC | Cobb | 78 min |
| Apr 13, 4:23 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 16 min |
| Apr 13, 4:36 AM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 13, 4:46 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 29 min |
| Apr 13, 4:49 AM EDT | Flash Flood Warning | FFC | Crisp, Dooly, Stewart, Sumter, Webster | 5 hr |
| Apr 13, 4:55 AM EDT | River Flood Warning | FFC | Gilmer | 2 hr |
| Apr 13, 4:58 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 77 min |
| Apr 13, 5:02 AM EDT | River Flood Warning | FFC | Walker | 5 hr |
| Apr 13, 5:14 AM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Apr 13, 5:36 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 39 min |
| Apr 13, 5:42 AM EDT | River Flood Warning | FFC | Polk | 4 hr |
| Apr 13, 6:14 AM EDT | Severe Thunderstorm Warning | FFC | Toombs | 31 min |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.